Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Record nonlinearity in optical fibre
Author: Zhang, W.
Afshar Vahid, S.
Ebendorff-Heidepriem, H.
Monro, T.
Citation: Electronics Letters, 2008; 44(25):1453-1455
Publisher: IEE-Inst Elec Eng
Issue Date: 2008
ISSN: 0013-5194
Statement of
W.Q. Zhang, S. Afshar V., H. Ebendorff-Heidepriem and T.M. Monro
RMID: 0020084274
DOI: 10.1049/el:20083094
Appears in Collections:Centre of Expertise in Photonics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.